RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2007, Volume 13, Issue 1, Pages 135–159 (Mi fpm8)  

This article is cited in 3 scientific papers (total in 3 papers)

Limit T-spaces

E. A. Kireeva

Moscow State Pedagogical University

Abstract: Let $F$ be a field of prime characteristic $p$ and let $\mathbf V_p$ be the variety of associative algebras over $F$ without unity defined by the identities $[[x,y],z]=0$ and $x^4=0$ if $p=2$ and by the identities $[[x,y],z]=0$ and $x^p=0$ if $p>2$ (here $[x,y]=xy-yx$). Let $A/V_p$ be the free algebra of countable rank of the variety $\mathbf V_p$ and let $S$ be the T-space in $A/V_p$ generated by $x_1^2x_2^2…x_k^2+V_2$, where $k\in\mathbb N$ if $p=2$ and by $x_1^{\alpha_1}x_2^{\alpha_2}[x_1,x_2]…x_{2k?1}^{\alpha_{2k-1}}x_{2k}^{\alpha_{2k}}[x_{2k?1},x_{2k}]+V_p$, where $k\in\mathbb N$ and $\alpha_1,…,\alpha_{2k}\in\{0,p-1\}$ if $p>2$. As is known, $S$ is not finitely generated as a T-space. In the present paper, we prove that $S$ is a limit T-space, i.e., a maximal nonfinitely generated T-space. As a corollary, we have constructed a limit T-space in the free associative $F$-algebra without unity of countable rank.

Full text: PDF file (292 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 152:4, 540–557

Bibliographic databases:

UDC: 512.552

Citation: E. A. Kireeva, “Limit T-spaces”, Fundam. Prikl. Mat., 13:1 (2007), 135–159; J. Math. Sci., 152:4 (2008), 540–557

Citation in format AMSBIB
\Bibitem{Kir07}
\by E.~A.~Kireeva
\paper Limit T-spaces
\jour Fundam. Prikl. Mat.
\yr 2007
\vol 13
\issue 1
\pages 135--159
\mathnet{http://mi.mathnet.ru/fpm8}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2322963}
\zmath{https://zbmath.org/?q=an:1161.16017}
\transl
\jour J. Math. Sci.
\yr 2008
\vol 152
\issue 4
\pages 540--557
\crossref{https://doi.org/10.1007/s10958-008-9081-8}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-51749123542}


Linking options:
  • http://mi.mathnet.ru/eng/fpm8
  • http://mi.mathnet.ru/eng/fpm/v13/i1/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Grishin, L. M. Tsybulya, “On the structure of a relatively free Grassmann algebra”, J. Math. Sci., 171:2 (2010), 149–212  mathnet  crossref  mathscinet  elib
    2. Brandão A.P. (Jr.), Koshlukov P., Krasilnikov A., da Silva É.A., “The central polynomials for the Grassmann algebra”, Israel J. Math., 179:1 (2010), 127–144  crossref  mathscinet  zmath  isi  elib
    3. Concalves D.J. Krasilnikov A. Sviridova I., “Limit T-Subalgebras in Free Associative Algebras”, J. Algebra, 412 (2014), 264–280  crossref  mathscinet  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:199
    Full text:54
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020